# SDR CA190809013

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 33,191 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK SUSPECTED BY CREW INFLIGHT. LEAK CONFIRMED AFTER ARRIVAL.  RESOLUTION O RING ON PTU MFLD. (YELLOW) HYD. RETURN LINE FOUND LEAKING. O RING REPLACED PER AMM STD.PRACTICES. LEAK CHECK OK PER AMM 29-10-00-200-025A. (TC# 20190809013)
